Riv.Mat.Univ.Parma (7) 3* (2004)


On certain positive integer sequences

Pages: 253-260
Received: 29 February 2004    Revised: 24 May 2004
Mathematics Subject Classification (2000):

Abstract: A survey of recent results in elementary number theory is presented in this paper. Special attention is given to structure and asymptotic properties of certain families of positive integers. In particular, a conjecture on complete sequences of Burr, Erd½os, Graham and Wen-Ching Li is disproved.

Home Riv.Mat.Univ.Parma